Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On certain co-H spaces related to Moore spaces


Author: Manfred Stelzer
Journal: Trans. Amer. Math. Soc. 354 (2002), 3085-3093
MSC (2000): Primary 55P45; Secondary 55S35
DOI: https://doi.org/10.1090/S0002-9947-02-02995-1
Published electronically: March 29, 2002
MathSciNet review: 1897392
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that certain co-$H$ spaces, constructed by Anick and Gray, carry a homotopy co-associative and co-commutative co-$H$ structure.


References [Enhancements On Off] (What's this?)

  • [1] D. Anick: Differential algebras in topology, Research Notes in Mathematics, A.K. Peters Ltd. (1993). MR 94h:55020
  • [2] D. Anick and B. Gray: Small $H$ spaces related to Moore spaces, Topology 34 (1995), 859-881. MR 97a:55011
  • [3] M. Arkowitz: $Co$-$H$-spaces, Handbook of Algebraic Topology, ed. J.M. James, North Holland (1995). 1143-1173. MR 96m:55012
  • [4] M. Arkowitz and M. Golasinski: Co-$H$ structures on Moore spaces of type $(G,2)$, Canad. Jour. Math. 46 (1994), 673-686. MR 95e:55012
  • [5] I. Berstein and J. Harper: Cogroups which are not Suspensions, Algebraic Topology, Springer Lecture Notes in Math. 1370, Springer, Berlin (1989), 63-86. MR 90c:55006
  • [6] F.R. Cohen, J.C. Moore and J. Neisendorfer: Torsion in homotopy groups, Ann. Math. 109 (1979), 121-168. MR 80e:55024
  • [7] B. Gray: EHP Spectra and periodicity I: geometric constructions, Trans. Amer. Math. Soc. 340 No. 2 (1993), 595-616. MR 94c:55015
  • [8] B. Gray: $v_{2}$-periodic homotopy families, Contemp. Math. 146 (1993), 129-141. MR 95g:55006
  • [9] T. Ganea: Cogroups and suspensions, Invent. Math. 9 (1970), 185-197. MR 42:2484
  • [10] J. Harper: $Co$-$H$-maps to spheres, Israel Journal of Math. 66 (1989), 223-237. MR 91b:55007
  • [11] J. Neisendorfer: The exponent of a Moore space, Algebraic topology and algebraic $K$-theory, ed. W. Browder, Annals of Mathematics Studies, Princeton University Press (1987), 35-71. MR 89e:55029
  • [12] J. Neisendorfer: Primary Homotopy Theory, Mem. Amer Math. Soc. No. 232, 1980. MR 81b:55035
  • [13] A. Zabrodsky: Hopf Spaces, North Holland (1976). MR 55:13416

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 55P45, 55S35

Retrieve articles in all journals with MSC (2000): 55P45, 55S35


Additional Information

Manfred Stelzer
Affiliation: Sesenheimerstrasse 20, 10627 Berlin, Germany

DOI: https://doi.org/10.1090/S0002-9947-02-02995-1
Received by editor(s): December 1, 2001
Published electronically: March 29, 2002
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society